# SDR MWEA010152

- Difficulty date: February 13, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791819
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL E-6 IS CRACKED ON AFT OUTBOARD CORNER.  FABRICATED AND INSTALLED DOUBLER.
